| Catalog Number |
8065912001 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that ophthalmic cutting knife was not stinged smoothly in the during the surgery and after replacing the knife, but it did not stinge smoothly.The details of the procedure and patient impact have not been reported.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing for evaluation.The manufacturer internal reference number is: (b)(4).